# SDR USAA2012050200006

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 37,940 hours, 13,721 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005201300
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE AT FL300, 40 MINUTES AFTER TAKEOFF, 'HYD G RSVR LO LVL' ECAM MESSAGE APPEARED.  ALL ECAM PROCEDURES WERE FOLLOWED - GREEN HYDRAULIC PUMP WAS TURNED OFF 3 MINUTES AFTER WARNING.  CAPTAIN DECLARED AN EMERGENCY, PERFORMED A FREE FALL GEAR EXTENSION AND RETURNED TO PHL, LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND A GREEN SYSTEM HYDRAULIC LINE CHAFED AND LEAKING.  REMOVED AND REPLACED LINE.
